# SDR SWIA202055637

- Difficulty date: December 9, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 BLOT HOLES CORROEDE BETWEEN FS 349-364 ON LT FLOOR SILL.  C-CHECK RO 1/28/2021.  REPAIRED LT FLOOR SIL FS 349 TO 364, IAW REO 601R-53-21-3375 REV A, DATED 01/12/2021.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
